# SDR JRP2004F00000

- Difficulty date: January 12, 2004
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N885EA
- Make and model: Dhav DHC6
- Aircraft serial: 454
- Engine: Pwa PT6*
- System (JASC): 5711 · Wing Spar
- Part: Fitting
- Part number: C6WM10271
- Condition: Cracked
- Location: Spar Cap
- Part time: 22,197 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LATERAL CRACK BETWEEN RIVETS IN VERTICAL LEG OF FITTING AT WS 40 AND AT WS 47.5 FITTING IS PART OF FORWARD WING ATTACHMENT ASSEMBLY.  NOTE: PART NAME IS FRONT SPAR CAP ADAPTOR FITTING.
